Banach algebras of singular integral operators with piecewise continuous coefficients. General contour and weight

Israel Gohberg, Naum Krupnik, Ilya Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

The Banach algebra generated by one-dimensional linear singular integral operators with matrix valued piecewise continuous coefficients in the space Lp(Γ,ρ) with an arbitrary weight ρ is studied. The contour Γ consists of a finite number of closed curves and open arcs with satisfy the Carleson condition. The contour may have a finite number of points of selfintersection. The symbol calculus in this algebra is the main result of the paper.

Original languageEnglish (US)
Pages (from-to)322-337
Number of pages16
JournalIntegral Equations and Operator Theory
Volume17
Issue number3
DOIs
StatePublished - Sep 1993

Keywords

  • MSC 1991: Primary 47A53, Secondary 45F15, 47B38, 47C10, 47D30

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Banach algebras of singular integral operators with piecewise continuous coefficients. General contour and weight'. Together they form a unique fingerprint.

Cite this